Time change and the meds

Need to ask very silly question. The clocks go forward tomorrow, and not sure what to do about the time I take my buserelin, as I have been taking it at 7:30am, as need to be at work around 8:30am! I have been taking it for only 6 days. So don't know how badly I will screw up if I take it at 7:30am still? Which will technically be too early. Please help!!

3 Replies

  • Hi x did u manage to get your answer somewhere else x I am only on metformin tablets at the moment and menopur injections 2 day x I would think to just count 12 hours and go with old time but night be wrong x

  • Changing by an hour shouldn't be a problem, I asked on my first round as I get up at 6 on weekdays for work and hopefully a bit later on weekends, the nurse advised that wouldn't be an issue and a couple of hours either side would be ok, just don't leave it longer. Hope that makes things easier for you and good luck.

  • Thank u so much! I have had it exactly 1 hour earlier.

You may also like...